# SDR 2008UALA02827

- Difficulty date: May 15, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 46,018 hours, 33,263 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Out Of Position
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FWD GALLEY DOOR 1R SLIDE PACK GIRT NEEDS REPACK - GIRT DRAGGING ON FLOOR AND DOOR FRAME WHEN DOOR IS OPERATED.  SUSPECT SLIDE IMPROPERLY INSTALLED.  REPOSITIONED GIRT PER MM 25-61-35 PG 208, AC OK FOR SERVICE.
